# SDR A6WA201543184

- Difficulty date: October 27, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strap
- Part number: 601R109333
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN STEEL STRAP, MLG TRUNNION RIB, DURING X-RAY INSPECTION SHOWED EVIDENCE OF A CRACK.
